# SDR GTIA2018021102423

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 43,663 hours, 20,397 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES DURING DECENT THRU 8000 FT,  F/A REPORTED A BURNING ODOR OF OIL.    PERFORMED DECONTAMINATION OF THE ECS, CAN NOT DUPLICATE ODOR ON GROUND. CHECKED APU BLEED AIR DUCT, NO OIL CONTAMINATION FOUND IAW TSM 05-50-00-810-831A, & AMM 21-00-00-615-002A/004A.
